# SDR CA061024003

- Difficulty date: October 24, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 26,472 hours
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT CREW COULD DETECT FUMES OF AN ELECTRICAL NATURE. AIRCRAFT RETURNED TO DEPARTURE POINT WITHOUT INCIDENT. A MAINTENANCE INVESTIGATION IS UNDER WAY TO DETERMINE THE CAUSE OF THE FUMES/ODOUR. A REPORT WILL FOLLOW WHEN CAUSE IS IDENTIFIED. (TC# 20061024003)
